JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A REMARK ON ERGODICITY OF QUANTUM MARKOVIAN SEMIGROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A REMARK ON ERGODICITY OF QUANTUM MARKOVIAN SEMIGROUPS
Ko, Chul-Ki;
  PDF(new window)
 Abstract
The aim of this paper is to find the set of the fixed elements and the set of elements for which equality holds in Schwarz inequality for the KMS-symmetric Markovian semigroup given in [10]. As an application, we study some properties such as the ergodicity and the asymptotic behavior of the semigroup.
 Keywords
quantum Markovian semigroups;ergodicity;
 Language
English
 Cited by
 References
1.
O. Bratteli and D. W. Robinson, Operator algebras and quantum statistical mechanics, Springer-Verlag, New York-Heidelberg-Berlin, vol I (1979)

2.
F. Cipriani, Dirichlet forms and Markovian semigroups on standard forms of von Neu-mann algebras, J. Funct. Anal. 147 (1997), 259-300. crossref(new window)

3.
F. Cipriani, F. Fagnola, and J. M. Lindsay, Spectral analysis and Feller properties for quantum Ornstein-Uhlenbeck semigroups, Comm. Math. Phys. 210 (2000), 85-105. crossref(new window)

4.
F. Fagnola and R. Quezada, Two-photon and emission process, Inf. Dim. Anal. Quantum Probab. Related Topics 8 (2005), 573-591. crossref(new window)

5.
F. Fagnola and R. Rebolledo, The approach to equilibrium of a class of quantum dynamical semigroups, Inf. Dim. Anal. Quantum Probab. Related Topics 1 (1998), 561-572. crossref(new window)

6.
F. Fagnola and R. Rebolledo, Notes on the qualitative behaviour of quantum Markov semigroups, Lecture Notes in Math. Open quantum systems. III, 1882, Springer, Berlin, (2006), 161-205.

7.
A. Frigerio, Stationary states of quantum dynamical semigroups, Comm. Math. Phys. 63 (1978), 269-276. crossref(new window)

8.
A. W. Majewski and B. Zegarlinski, Quantum stochastic dynamics I, Spin systems on a lattice, MPEJ 1 (1995) Paper 2.

9.
A. Mohari, Markov shift in non-commutative probability, J. Funct. Anal. 199 (2003), 189-209. crossref(new window)

10.
Y. M. Park, Remarks on the structure of Dirichlet forms on standard forms of von Neumann algebras, Inf. Dim. Anal. Quantum Probab. Related Topics 8 (2005), 179-197. crossref(new window)

11.
Y. M. Park, Ergodic property of Markovian semigroups on standard forms of von Neumann algebras, J. Math. Phys. 46 (2005), 113507-1-113507-13. crossref(new window)

12.
K. R. Parthasarathy, An Introduction to Quantum Stochastic Calculus, Birkhäuser, Basel, 1992.

13.
O. Bratteli and D. W. Robinson, Operator algebras and quantum statistical mechanics, Springer-Verlag, New York-Heidelberg-Berlin, vol. II (1981).